Special Trigonometric Series and the Riemann Hypothesis.
Mathematica Scandinavica, Tome 18 (1966), pp. 35-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__18_165939,
author = {L.A. Rubel and E.G. Straus},
title = {Special {Trigonometric} {Series} and the {Riemann} {Hypothesis.}},
journal = {Mathematica Scandinavica},
pages = {35--44},
year = {1966},
volume = {18},
zbl = {0147.02901},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__18_165939/}
}
L.A. Rubel; E.G. Straus. Special Trigonometric Series and the Riemann Hypothesis.. Mathematica Scandinavica, Tome 18 (1966), pp. 35-44. http://geodesic.mathdoc.fr/item/MS2_1966__18_165939/